Tuesday, May 6, 2014

The Week That Was (Finis)

On my second night in the hospital, I asked for something to help me sleep, so instead of knocking me in the head (which would have been much better), they gave me a sleeping pill called Restoril.  I went to sleep, only to wake up having hysterics. 

I was sobbing, declaring I had was going to miss Easter and singing in the Cantata at church. The nurse informed me that Easter was the Sunday before. After thinking about it, I remembered the Easter services. After she left, I looked at my right hand, and thought blood was running down my fingers, then it moved back up to the tips and disappeared, only to appear again. 

I pressed the call button and told the voice at the other end about it. I told myself, "I must be hallucinatin'!" I think I know how people tripping on LSD must feel.

The next day, one of my friends came to visit. Just as she came in, I happened to notice for the first time the needle disposal on the wall near the door. The receptacle had an open face on the front where the container was visible. The opening was in the shape of a paintbrush with the handle pointed down.

The container happened to be red. Well, when my friend came in, I noticed the red on it for the first time. Immediately, my mind told me it was blood running down the receptacle. I asked my friend to look at the receptacle and tell me if it had red that came part way down in the front. 

I was so glad when she answered in the affirmative. I reckon that is enough of what happened while I was in there. 

Now, I am at home trying to rebuild my strength. It will be awhile before I get back to my quilting. I'll soon be back to writing fiction, as well. Love to you all . 

4 comments:

Delores said...

Drugs are scary things.....

Blabbin' Grammy said...

You have that right!

Barbara said...

That is so scary,I am so afraid of meds.So glad you are doing better.Take care//

Arlee Bird said...

Pretty scary I'm sure. Sounds like my college days.

Lee
A Few Words